MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BULK SURG STRIP 1/4 X 6; OEM PATTIES & STRIPS

INTEGRA LIFESCIENCES MANSFIELD BULK SURG STRIP 1/4 X 6; OEM PATTIES & STRIPS
Catalog Number 245431
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a miscount in a surgical patty pack (id 245431).There were 11 cottonoids instead of 10.No patient injury reported.
 
Additional Manufacturer Narrative
The surgical patty (id (b)(4)) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to operator error.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.There is currently an open corrective and preventative action (capa) for the patties/strips product family related to x-ray polymer issues, string issues and incorrect count.
 
Event or Problem Description
N/a.

Brand Name
BULK SURG STRIP 1/4 X 6
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17690420
Report Number3014334038-2023-00149
Device Sequence Number20427689
Product Code HBA
UDI-Device Identifier10381780513469
UDI-Public10381780513469
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number245431
Device Lot Number6568688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/26/2023
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown